Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Asymptotic expansions for a class of elliptic difference schemes

Author: Göran Starius
Journal: Math. Comp. 37 (1981), 321-326
MSC: Primary 65N15; Secondary 65B05
MathSciNet review: 628698
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we derive an asymptotic expansion of the global error for Kreiss' difference scheme for the Dirichlet problem for Poisson's equation. This scheme, combined with a deferred correction procedure or the Richardson extrapolation technique, yields a method of accuracy at least $ O({h^{6.5}})$ in $ {L_2}$, where h is the mesh length.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N15, 65B05

Retrieve articles in all journals with MSC: 65N15, 65B05

Additional Information

PII: S 0025-5718(1981)0628698-X
Article copyright: © Copyright 1981 American Mathematical Society